# SDR 95FDEA00013

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- Engine: Pwa JT8D9A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 FUEL ICING LIGHT CAME ON AT LEVEL OFF.  ABNORMAL PROCEDURES COMPLIED WITH HOWEVER THE LIGHT REMAINED ON.  WE WERE BURNING FROM TANK NR 2 AT THE TIME.  FOUND CHAFED WIRE GROUNDED TO ENG CASE NEAR FUEL FITLER PRESSURE SWITCH REPAIRED SAME.  NR 3 ENG FUEL DE-ICING SYSTEM OPS CKS OK PER MM 73-14-0.
